# SDR AC2A092339

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,409 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5623R7A
- Condition: Broken
- Location: Pax Door
- Part time: 3,410 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER WAS BROKEN. REPLACED WITH NEW ROLLER.
